# SDR CA020422001

- Difficulty date: April 22, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,706 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P427
- Condition: Sheared
- Location: Drag Link
- Component: Drag Link, Piper, 8628003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED INSPECTION OF THE AIRCRAFT NOSE LANDING GEAR REVEALED THAT THE DRAG LINK ATTACH BOLT WAS PARTIALLY BACKED OUT ON BOTH SIDES. FURTHER INVESTIGATION CONFIRMED THAT THE BOLT HAD SHEARED IN SERVICE AND WAS WORKING ITS WAY OUT.
